Access count of this item: 80

Files in This Item:
File Description SizeFormat 
0942-7.pdf289.29 kBAdobe PDFView/Open
Title: 離散付値環の上の群スキームの拡大の例(群スキームの変形と整数論への応用)
Authors: 大野, 俊明  KAKEN_name
Author's alias: Ohno, Toshiaki
Issue Date: Apr-1996
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 942
Start page: 93
End page: 97
URI: http://hdl.handle.net/2433/60154
Appears in Collections:Deformations of Group Schemes and Number Theory

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.